# SDR 2006FA0000329

- Difficulty date: October 26, 2005
- Submitted: April 11, 2006
- Operation: General aviation
- Aircraft: N647TS
- Make and model: Lear 60LEAR
- Aircraft serial: 047
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: Wings
- Part time: 3,368 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADVERRTENT ACTIVATION OF ANTI-ICE SYSTEM ON GROUND, RESULTING IN DAMAGE TO ANTI-ICE BOOTS WAS CAUSED BY AN INTERMITTENT GROUND OF CIRCUIT THAT IS NORMALLY OPEN.  THE WIRE NR H255A20 RUNS FROM THE CONTROLLER TO THE REMOTE CIRCUIT BREAKER.  (K)
